MAUDE Adverse Event Report: STERILMED, INC.; AGILIS SHEATH

STERILMED, INC.; AGILIS SHEATH
Model Number STJ408310
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned to the manufacturer at the time of this report.A supplemental form will be sent once the evaluation is completed if the device is returned.The device history report was reviewed and no discrepancies were found.
 
Event or Problem Description
It was reported that the valve cap broke off while in use.Photos reveal no part left inside patient.No harm or consequence to the patient.
 
Additional Manufacturer Narrative
The customer returned 1 stj408310 sheath reporting that, "the new cap we put on came apart." the customer provided a photo of the cap no longer in place on the complaint device with the top portion of the seal sticking to the cap.The device was examined under magnification and no trace of adhesive was found on either the cap or the introducer hub.

Common Device Name
AGILIS SHEATH
Manufacturer (Section D)
STERILMED, INC.
11400 73rd ave n
maple grove MN
MDR Report Key6570858
Report Number2134070-2017-00010
Device Sequence Number640554
Product Code DYB
UDI-Device Identifier10888551044929
UDI-Public011088855104492917180109101968801
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2018
Device Model NumberSTJ408310
Device Catalogue NumberSTJ408310
Device Lot Number1968801
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2017
Supplement Report FDA Received Date06/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1